# SDR A6WA202009107284

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 40,939 hours, 39,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 14219H4941
- Condition: Cracked
- Location: Cockpit
- Part time: 10,600 hours, 10,110 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S WINDSHIELD CRACKED AT FL320.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CAPTAIN`S WINDSHIELD, IN REFERENCE TO 56-11-01 & IAW AWAC SUPP 09-047A.
